PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 1 | 41-45
Tytuł artykułu

A note on variational-type inequalities for (η,θ,δ)-pseudomonotone-type set-valued mappings in nonreflexive Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper the existence of solutions to variational-type inequalities problems for (η,θ,δ)- pseudomonotone-type set-valued mappings in nonreflexive Banach spaces introduced in [4] is considered. Presented theorem does not require a compact set-valued mapping, but requires a weaker condition 'locally bounded' for the mapping.
Twórcy
  • Institute of Mathematics, Technical University of Łódź, Wólczańska 215, 90-924 Łódź, Poland
Bibliografia
  • [1] S.-S. Chang, B.-S. Lee and Y.-Q. Chen, Variational inequalities for monotone operators in nonreflexive Banach spaces, Appl. Math. Lett. 8 (6) (1995), 29-34. doi: 10.1016/0893-9659(95)00081-Z
  • [2] K. Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310. doi: 10.1007/BF01353421
  • [3] B.-S. Lee and G.-M. Lee, Variational inequalities for (η,θ)-pseudomonotone operators in nonreflexive Banach spaces, Appl. Math. Lett. 12 (5) (1999), 13-17. doi: 10.1016/S0893-9659(99)00050-6
  • [4] B.-S. Lee, G.-M. Lee and S.-J. Lee, Variational-type inequalities for (η,θ,δ)-pseudomonotone-type set-valued mappings in nonreflexive Banach spaces, Appl. Math. Lett. 15 (1) (2002), 109-114. doi: 10.1016/S0893-9659(01)00101-X
  • [5] B.-S. Lee and J.-D. Noh, Minty's lemma for (θ,η)-pseudomonotone-type set-valued mappings and applications, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 9 (1) (2002), 47-55.
  • [6] R.U. Verma, Variational inequalities involving strongly pseudomonotone hemicontinuous mappings in nonreflexive Banach spaces, Appl. Math. Lett. 11 (2) (1998), 41-43. doi: 10.1016/S0893-9659(98)00008-1
  • [7] P.J. Watson, Variational inequalities in nonreflexive Banach spaces, Appl. Math. Lett. 10 (2) (1997), 45-48. doi: 10.1016/S0893-9659(97)00009-8
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1145
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.